I was given this product for servere heartburn. I have been on it for 3 weeks. I feel like I have gained weight.Does thgios medicine make you gain weight?
20 May 2013
Weight gain is a reported side effect of Omeprazole. See your doctor if you are concerned.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had taken this medicine alittle over a year ago and had gained some weight. I just can't remember if the weight gain occured while I was on ...
4 answers • 8 Dec 2011
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...
5 answers • 16 May 2014
Please name certain med, that will not cause Weigh Gain. I take Amelodopine, Besylate, Losatran Potassium, Hydrochlorothoyzoide to conytol BP. As it ...
3 answers • 6 Nov 2014
Solodyn - I experienced about a 10-14 pound weight loss with this medicine I stopped taking it about
... three weeks ago however I am trying to gain my weight back some people say it can take over 30 days to get it completely out your system . Has ...
1 answer • 6 Jan 2016
Is there any other kind of thyroid medicine that don't cause any weight gain
1 answer • 12 Feb 2016